CaltechAUTHORS
  A Caltech Library Service

A categorification of cyclotomic rings

Laugwitz, Robert and Qi, You (2018) A categorification of cyclotomic rings. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190814-075930197

[img] PDF - Submitted Version
See Usage Policy.

356kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190814-075930197

Abstract

For any natural number n ≥ 2, we construct a triangulated monoidal category whose Grothendieck ring is isomorphic to the ring of cyclotomic integers O_n.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1804.01478arXivDiscussion Paper
ORCID:
AuthorORCID
Qi, You0000-0001-7790-6052
Subject Keywords:Categorification, Hopfological algebra, cyclotomic rings, Hopf algebras, stable category
Classification Code:2010 Mathematics Subject Classification: Primary 18G60; Secondary 18E30, 16T05
Record Number:CaltechAUTHORS:20190814-075930197
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190814-075930197
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97868
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:14 Aug 2019 16:44
Last Modified:03 Oct 2019 21:35

Repository Staff Only: item control page